# SDR AU990727

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: MS2951310
- Condition: Faulty
- Location: Fuel Cap
- Component: 08234102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANK CAP SEALS P/N MS29513-10 AND P/N  MS29513-232 IN POOR CONDITION.  FUEL TANKS CONTAMINATED WITH WATER.
